# SDR COEA2024022106738

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 328 hours, 366 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, A CRACK WAS DISCOVERED IN THE #2 ENGINE LOWER FWD COWL OUTBOARD UNDER THE EXHAUST. CORRECTIVE ACTION: A TEMPORARY REPAIR WAS PERFORMED PER FXTB DOCUMENT #01/30/2024.  REPLACED THE LOWER FWD COWL MID SKIN AND INLET FRAME IAW C408 MM 51-40-05. PN#S 7852116-82, 7852117-16.
